# SDR V0XD20210903001

- Difficulty date: September 3, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N954LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 13,449 hours, 10,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 708-942
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAILS HAVE CORROSION AT FS720.85 AND FS708.85 TO FS744.15 , FS785.15 TO FS797.00 , FS813.70 TO FS830.40 AND AT FS942.00. REMOVED LIGHT CORROSION AT ALL LOCATIONS AND FOUND TO BE WITHIN LIMITS IAW BOMBARDIER REO 670-53-00-013 REV J DATED 10/22/2014 AND IAW CRJ 900 SRM 51-21-11.
